MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 317-00
Medical Device Problem Codes Use of Device Problem (1670); Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the patient on normothermia and it did not seem to be getting to targeted temperature (tt) in an arctic sun device.Targeted temperature (tt) was 35c, patient temperature (pt) was 33c, water temperature (wt) was 36.9-39.9c, flow rate (fr) was 2/5l/m.There was only alert ~7 hours earlier (alarm 15- unable to obtain a stable patient temperature).Patient weight was 99kg, pad size was m.Explained that without adequate pad coverage the patient might not reach the target temperature.If there was not proper pad coverage the water temperature (wt) might get too hot or cold to compensate.Based on patient's weight - the large pads might be a better fit (73-100kg).Discussed with inquirer how the device was functioning appropriately.Reminded rn to do diligent skin checks and call back with any questions.
 
Additional Manufacturer Narrative
Per additional information received, bd has determined that this mdr event is not reportable.Section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient on normothermia and it did not seem to be getting to targeted temperature (tt) in an arctic sun device.Targeted temperature (tt) was 35c, patient temperature (pt) was 33c, water temperature (wt) was 36.9-39.9c, flow rate (fr) was 2/5l/m.There was only alert ~7 hours earlier (alarm 15- unable to obtain a stable patient temperature).Patient weight was 99kg, pad size was m.Explained that without adequate pad coverage the patient might not reach the target temperature.If there was not proper pad coverage the water temperature (wt) might get too hot or cold to compensate.Based on patient's weight - the large pads might be a better fit (73-100kg).Discussed with inquirer how the device was functioning appropriately.Reminded rn to do diligent skin checks and call back with any questions.Per follow up information received via email on 15jul2024, spoke with nurse who stated that they had decided to add one universal pad to the patient's abdomen instead of exchanging to a larger pad set.With the additional universal pad, the patient was able to meet target temperature as expected.Patient completed therapy with no further issues.All pads and probes had been disposed of.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per additional information received, bd has determined that this mdr event is not reportable.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key19702482
Report Number1018233-2024-04091
Device Sequence Number3653851
Product Code DWJ
UDI-Device Identifier00801741080005
UDI-Public(01)00801741080005
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer07/15/2024
08/13/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date07/25/2024
08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient Weight99 KG